Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

js327

Member
  • Total Reviews

    0
  • Content Count

    33
  • Joined

  • Last visited

  • Days Won

    1

js327 last won the day on February 27 2013

js327 had the most liked content!

Community Reputation

2 Neutral

About js327

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  1. js327

    Day 15

    Hello I am heading up for my second treatment and my dr recommended Absorbica, but it is very expensive through my insurance compared to other brands. But I am considering it if it has less drying effects. (I was on Clarivis the first round). Did you notice any difference between the three brands you have used?
  2. thanks readytolive. Yes i still get breakouts, but it seems that they are only around my period. i mentioned this concern to my derm and he said "well everyone gets some zits around their period". to minimize the return of the acne i think you really have to try and find the root cause, which a lot of dermatologists are not interested in! also, i have read a lot of posts from people whose acne didn't clear completely until up to like a month after they were done with the tane. i am
  3. Photo Updates........2 weeks to go until my 6 month course is finished
  4. Im 27 and about to finish my 6 month course of accuatane. I am still getting zits but it is definitely an improvement. The side effects have sucked though and i am definitely ready to be done with this. My question to those who have gone before me is when does the sinus/eye/hair dryness subside? I am soooo looking forward to trying to wear my contacts again and straighten my hair, but i dont want to jump the gun. What have your experiences been?
  5. Week 16 I was bumped up to 60 MG but after 2 weeks i got a really bad sinus infection and dry cough, eye infection and bloody noses. so i took a couple days off of taking the pills and then put myself back on 60 MG every other day and 30 MG the other days. So this is actually week 14 when counting the 2 breaks that I have taken. Definitely getting better but im so sick of the side effects!
  6. js327

    Can Coffee Cause Hormonal Acne?

    Thanks for all the replies guys. I am going to do a week of a juice fast this week with removing coffee at the same time, so i'll post back here after!
  7. I pledge is so confusing and the people that answer their phones seem confused as well! so my derm increased my dose at my last visit. it was too high for me and i developed an eye infection, so i started taking the higher dose every other day and a lower dose in between. this helped. anyways i am approaching 30 days and i stlll have pills left obviously. My question is, do i need to go into the derm to get a pregnancy test at the 30 day mark, or can i just wait two more weeks until
  8. just an update on side effects, (week 13) dryness is still an issue, but as long as i obsessively moisturize, wash hair infrequently, run my humidifier all the time and try to stay at home by the humidifer as much as possible, then it is manageable, even though that is a dull life. the biggest issue i am having now is extremely dry hair that I can't really do anything with and a constant runny nose. the runny nose is the most annoying. i cant even have a conversation without needing to
  9. so far i can tell it has decreased my oil production but i still have cysts. i seem to be over halfway towards my maximium dosage. 3 month checkup with the derm in 2 weeks so we will see what he says.
  10. Week 12 photo update.....still not really seeing much improvement
  11. Has anyone had success with removing caffeine from their diet? I have Severe acne which I know is acne is hormonal because I have extremely oily skin. I have tried everything to fix it except Spironolactone. Eliminating sugar from my diet has helped, and this i where I assume the link from sugar to hormones is a factor in my acne. I am currently on my first round of accutane. I eat completely grain, sugar, and dairy free. My only diet "vice" is coffee. I know
×